4 doctors weighed in:

Does Synthroid (thyroxine) medicine makes your hair fall out, weight gain, moody, ?

4 doctors weighed in
Dr. Jeffrey Juchau
Family Medicine
1 doctor agrees

In brief: Hypothyroid

No synthroid (thyroxine) does not cause those symptoms, you are describing hypothyroid symptoms.
Synthroid (thyroxine) is used to treat hypothyroidism. I suspect that your symptoms are because you are not on enough. Go see your doc and get tested.

In brief: Hypothyroid

No synthroid (thyroxine) does not cause those symptoms, you are describing hypothyroid symptoms.
Synthroid (thyroxine) is used to treat hypothyroidism. I suspect that your symptoms are because you are not on enough. Go see your doc and get tested.
Thank
Dr. Arthur Sands
Family Medicine
1 doctor agrees

In brief: Possibly

If you are taking too much synthroid (thyroxine) you could develop these symptoms of hyperthyroidism - you should have your physician check your thyroid levels (tsh, t3, t4).

In brief: Possibly

If you are taking too much synthroid (thyroxine) you could develop these symptoms of hyperthyroidism - you should have your physician check your thyroid levels (tsh, t3, t4).
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
15 years in practice
438K people helped
Continue
111,000 doctors available